Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Higher order numerical schemes for affinely controlled nonlinear systems

Title data

Grüne, Lars ; Kloeden, Peter E.:
Higher order numerical schemes for affinely controlled nonlinear systems.
In: Numerische Mathematik. Vol. 89 (October 2001) Issue 4 . - pp. 669-690.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s002110000279

Related URLs

Abstract in another language

A systematic method for the derivation of high order schemes for affinely controlled nonlinear systems is developed. Using an adaptation of the stochastic Taylor expansion for control systems we construct Taylor schemes of arbitrary high order and indicate how derivative free Runge-Kutta type schemes can be obtained. Furthermore an approximation technique for the multiple control integrals appearing in the schemes is proposed.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Affinely controlled nonlinear systems; Stochastic Taylor expansion; Fliess expansion; Numerical Taylor schemes; Runge-Kutta schemes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 23 Feb 2021 09:42
Last Modified: 11 May 2021 11:40
URI: https://eref.uni-bayreuth.de/id/eprint/63326